MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ISO TOUR PUMP DOM CAN; MATTRESS, FLOTATION THERAPY, NON-POWERED

STRYKER MEDICAL-KALAMAZOO ISO TOUR PUMP DOM CAN; MATTRESS, FLOTATION THERAPY, NON-POWERED
Model Number 2874
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the device experienced sharp metal edges.There was no patient involvement.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was functionally/visually inspected in the field.The device was repaired and returned to use.There was no remedial action taken.This device is not labeled for single use.
 
Additional Manufacturer Narrative
The device that was evaluated was further determined the device experienced sharp plastic edges, which is not reportable.Section h codes have been updated.Because of this, the number of reported events has been changed from 1 to 0.
 
Event or Problem Description
This report summarizes 0 malfunction event, where it was reported the device experienced sharp metal edges.There was no patient involvement.

Brand Name
ISO TOUR PUMP DOM CAN
Common Device Name
MATTRESS, FLOTATION THERAPY, NON-POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brandon luckas
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key17350153
Report Number0001831750-2023-00708
Device Sequence Number17465373
Product Code IKY
UDI-Device Identifier07613327471427
UDI-Public07613327471427
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2874
Device Catalogue Number2874000001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2023
Supplement Date Received by Manufacturer07/01/2023
Initial Report FDA Received Date07/19/2023
Supplement Report FDA Received Date09/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown